# SDR DALA2018050903221

- Difficulty date: September 22, 2016
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 99,972 hours, 14,682 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Dented
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 SLAT DENT 101" FROM INBD EDGE OF SLAT MEASURES 2"X2"X  .075". C/W ERA 551047-14.
